hi & welcome!
may i just ask...you stated that you're taking it to "minimize the side-effects."?
will you be receiving chemotherapy? and the SoluMedrol, they're giving to reduce nausea?
to start, everyone is going to react quite differently to steroids. much has to do with your body's mechanics to begin with. some people don't hold water or swell easily while others may have edema right away.
this sounds to me as though you might be getting this through IV? in the hospital? or will you be taking it orally?
the way in which Solu-Medrol acts differently from say Prednisone, is that Solu-Medrol is a teeny bit more intermediated-acting (a little more short lived)
i know what you are talking about with "pulse" therapy = a high dose abd that goes by (usually)30mg/kg of body weight IV every 4 to 6 hours.
"moonface" typically results from a long term steroid use but you may get puffy just from the amount of fluids alone.
best thing to do is express your concern w/ your doc & should you feel any discomfort or tightness in your face & skin...let em' know right away. they may have some quick fixes to help you feel better & help push fluids away.
the very best to you & good luck!
Arthritis Forum Moderator & Co-Pilot
Active Severe Rheumatory Arthritis. AS. Crohns Disease. A.Chiari Malformation & right brain venous anomoly. Partial Complex Seizures (under control!). MVP & Tricuspid Valve Prolapse. Rheumatic heart & lung. Kidney Stones (oh joy). Previous Lymes Disease for 10 years.
Meds: Remicade infusions 600mg Q3weeks; Intra-articular knee injections; 6MP 50mgQD plus 75mg weekly; Mesalamine 4GramsQD; Prednisone 20mgQD; Entocort 9mgQD; Meclizine; Augmentin; Tigan; Reglan; LidoDerm; Diazepam; Rozerem; Diclofenac; Celebrex; Dilaudid 4mg; Duragesic 25mcg/hour.